# SDR COMA9560581

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 2740 · Stabilizer Control System
- Part: Hstcu
- Part number: 70604
- Condition: Defective
- Location: Horiz Stab
- Part time: 2,875 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER TRIM CHANNEL NR 1 FAILS DURING FLIGHT.  REPLACED THE HORIZONTAL STABILIZER TRIM CONTROL UNIT.
